# SDR DALA2020022861477

- Difficulty date: February 25, 2020
- Submitted: February 28, 2020
- Operation: Air carrier
- Aircraft: N556NW
- Make and model: Boeing 757251
- Aircraft serial: 33392
- Aircraft time: 49,452 hours, 21,723 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1010-1040
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5656, L/P 1505007) CORROSION ON FLOOR ANGLE FROM STA 1010 TO 1040 RBL 64 AT WING BOX. AMDS 2020-2396. CORRECTIVE ACTION: REPLACED PER B757-200 SRM 51-40-02-0G PAR 4 AND 7.
